# SDR ASAA2016010714694

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 727-82
- Aircraft serial: 35182
- Aircraft time: 34,697 hours, 10,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON CAPT & F/O ND ON GROUND. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMC DISAGREE NO LONGER DISPLAYED.
